# SDR FDEA202207291820

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 94,149 hours, 22,243 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Missing
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT APPROX FL230 ACFT EXPERIENCED A LOUD POP WHICH SEEMED COME FROM BELOW COCKPIT IN E/E BAY.  A MOMENTARY CLIMB INDICATED IN CAVING RATE OF CLIMB TO 700 FPM THEN RETURNED TO 300 FPM. SOUND OF AIR RUSHING THROUGH COCKPIT  CONSTANT AFTER INITIAL POP.  A SECOND POP OCCURRED APPROX 5 MINS LATER AT FL 280. OPENING AVIONICS FLOOR ACCESS THERE WAS A DEFINITE INCREASE IN A NOISE.  NO SUCTION OR DIFFICULTY OPENING FLOOR ACCESS.  LVL 1 AVIONICS FAN OVERRIDE ON & AS LVL 1 CABIN INFLOW LOW. RETURNED TO MEM.  FOUND AVIONICS COMPARTMENT DOOR SEAL MISSING FORWARD SIDE. REPLACED SEAL IAW AMM 52-00-00-4.
